# SDR UPS99829533

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 577991323
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 610, LONGERON 31L TO 31R, THE STRAP IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED STRAP IAW DWG 5779913 CPCP.
